Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Adaptations for Bipedal Locomotion of Lizards

Richard C. Snyder
American Zoologist
Vol. 2, No. 2 (May, 1962), pp. 191-203
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/3881209
Page Count: 13
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
Adaptations for Bipedal Locomotion of Lizards
Preview not available

Page Thumbnails

  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192
  • Thumbnail: Page 
193
    193
  • Thumbnail: Page 
194
    194
  • Thumbnail: Page 
195
    195
  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200
  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203